We are just starting my son on Intuniv. We are switching him from Concerta because he has lost so much weight. The doctor said to give it to him before bed. I am just worried that the medication will wear off during the school day. Has anyone had any success giving Intuniv at night?
My son is on Concerta and has had no weight loss. You should really give it a go, it is a slow release tablet that will not wear off during the school day. He may find it harder to get to sleep that there are ways around that too.
Hello tir1978. You might have him take it at night. The drug is slowly released for a even distribution into his system. If you believe after his taking it, hes not doing as well on the Intuniv as you would like him to be, you might ask his doctor to have him take the drug say, upon awakening. Best of wishes along with good health to you and your son,pledge
Our 5 year old son has been taking it for over a year both morning and night. It seemed to have helped for the most part, but now he has had some behavior problems mostly with defiance and agression. Good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Jun 2010 • 1 answer
Updated 30 Jan 2012 • 1 answer
Updated 11 May 2015 • 3 answers
Updated 20 Nov 2012 • 1 answer
Updated 28 May 2013 • 5 answers